advertisement
Question
Posted by: ray | 2007/11/27

uncomfortable tight chest, panic attacks

I experience a tight chest especially after eating with onset of panic attacks. I have too much adrenaline,according to my psychiatriast, and i was told to take CILIFT for a year. I dont take it because i want to try to control it myself, through breathing and positive thinking. Lately, i cant control the attacks especially when i go to bed. this results in less sleep at night making me very moody, upset and tired during the day. PLEASE ADVISE. I need help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ray
You need to take your medication. This is caused by a chemical imbalance in your brain and you will not be able to "control" it yourself.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: been there | 2007/12/03

If someone could take ALL your troubles away, would you feel relaxed and at peace? You have 2 options. At this stage you are going down the medical path. The other is Pastoral. The medical profession doesn't even admit a person has a soul?!?!!?
Jesus says "Come unto me, all ye that labour and are heavy laden, and I will give you rest. 29 Take my yoke upon you, and learn of me; for I am meek and lowly in heart: and ye shall find rest unto your souls. 30 For my yoke is easy, and my burden is light." - Matthew 11

I've been where you are now. No amount of medicine will relieve your souls yearning to be with its Creator. It will only numb it.

Reply to been there
Posted by: K | 2007/11/28

I had exactly the same, it is strange that it gets worse at night in bed, when you would think that is the time you can actually relax. NIght times were a nightmare for me. I decided to take the medication for a few months to get me on the right track and at the same time practiced the breathing thing, which does help along with positive thinking etc, I would just start thinking of good things and try get any bad or negative thoughts out of my head. It is NOT easy, that is a fact, but it is so possible to beat, I am proof of that. I was so terribly bad, now I once in a blue moon get a beginning of a panic attack and I literally stop it in its tracks, I dont allow it to rule me, I beat it. After I stopped the medication I took Biral for a while (about 3 months) its a natural tranquilizer with no wierd side effects (clicks, dischem all have it), now I take nothing, I am in control of myself and you can get there too. Not easy but possible, once you feel a panic attack on the way fight it so it does not develope into a full blown attack, which is awful. I have not had one for a few years now.

Reply to K

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement